# SDR SIMA201808076003

- Difficulty date: August 6, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 34,248 hours, 29,759 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR INDICATED OPEN DURING CLIMBOUT.  REMOVED DEBRIS FROM AFT CARGO DOOR SWITCH, OPS CHECKED GOOD IAW AMM 52-76-01.
